MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 3387S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with parkinson's disease underwent deep brain stimulation surgery and subsequently developed a postoperative infection at the lead site.No testing or imaging was conducted.Replacement surgery is scheduled for (b)(6) 2025.The issue was reported as resolved.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23367530
Report Number2649622-2025-29829
Device Sequence Number21315214
Product Code MHY
UDI-Device Identifier00763000274320
UDI-Public(01)00763000274320(17)260228(10)VA2U6L3
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA2U6L3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date10/31/2025
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale